RATIONALLY INJECTIVE MODULES
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 5
Abstract
In this work we introduce the concept of rationally injective module, which is a proper generalization of (essentially)-injective modules. Several properties and characterizations have been given. In part of this work, we find sufficient conditions for a direct sum of two rationally extending modules to be rationally extending. Finally we generalize some known results.
Authors and Affiliations
Mehdi Sadiq Abbas, Mahdi Saleh Nayef
ON INTUITIONISTIC FUZZY IDEALS BITOPOLOGICAL SPACES
In this paper we introduce the notion of intuitionistic fuzzy ideals in intuitionistic fuzzy bitopological spaces and we prove som...
Sustainable Design and Water Resources Management
Among the direct environmental consequences of construction,the most significant is its consumption of water and other resources. Water is the origin of every form of life. It is a habitat,an aliment ,a means of pro...
Third Order Hamiltonian for a Binary System with Varying Masses Including Preastron Effect
This work concerns of the effects of the variation in the masses for two attracting bodies on the orbiter orbital elements. The formulation of the problem was done in different kind of mechanics, Newtonian, Lagrangian, a...
The Total Open Monophonic Number of a Graph
For a connected graph G of order n >- 2, a subset S of vertices of G is a monophonic set of G if each vertex v in G lies on a x-y monophonic path for some elements x and y in S. The minimum cardinality of a monophonic...
STABILITY OF TREDECIC FUNCTIONAL EQUATION IN MATRIX NORMED SPACES
In this current work, we dene and nd the general solution of the tredecic functional equation. We also investigate and establish the generalized Ulam-Hyers stability of this functional equation in matrix normed spaces by...